Translator Disclaimer
February, 1980 A Conditional Law of Large Numbers
Oldrich Alfonso Vasicek
Ann. Probab. 8(1): 142-147 (February, 1980). DOI: 10.1214/aop/1176994830

Abstract

It is shown that, when conditional on a set of given average values, the frequency distribution of a series of independent random variables with a common finite distribution converges in probability to the distribution which has the maximum relative entropy for the given mean values.

Citation

Download Citation

Oldrich Alfonso Vasicek. "A Conditional Law of Large Numbers." Ann. Probab. 8 (1) 142 - 147, February, 1980. https://doi.org/10.1214/aop/1176994830

Information

Published: February, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0426.60019
MathSciNet: MR556420
Digital Object Identifier: 10.1214/aop/1176994830

Subjects:
Primary: 60F05
Secondary: 60F99, 82A05

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.8 • No. 1 • February, 1980
Back to Top